CSpace
Conditional similarity reductions of the (2+1)-dimensional KdV equation via the extended Lie group approach
Tang, XY; Qian, XM; Lin, J; Lou, SY
2004-06-01
Source PublicationJOURNAL OF THE PHYSICAL SOCIETY OF JAPAN
ISSN0031-9015
Volume73Issue:6Pages:1464-1475
AbstractThe classical and nonclassical Lie group approaches are extended and applied to construct new conditional similarity reductions for nonlinear systems. The application of the method to a simple (2 + 1)-dimensional KdV equation results in not only the known conditional similarity reductions obtained by the modified Clarkson and Kruskal's direct method but also a great diversity of classical and nonclassical conditional similarity reductions.
Keyword(2+1)-dimensional KdV equation conditional symmetry conditional similarity reduction the extended Lie group approach
DOI10.1143/JPSJ.73.1464
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Multidisciplinary
WOS IDWOS:000222268400014
PublisherPHYSICAL SOC JAPAN
Citation statistics
Cited Times:23[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19248
Collection中国科学院数学与系统科学研究院
Affiliation1.Jiao Tong Univ, Dept Phys, Shanghai 200030, Peoples R China
2.Acad Sinica, Acad Math & Syst Sci, State Key Lab Sci & Engn Comp, Inst Comp Math & Sci Engn Comp, Beijing 100080, Peoples R China
3.Shaoxing Coll Arts & Sci, Dept Phys, Shaoxing 312000, Peoples R China
4.Zhejiang Normal Univ, Dept Phys, Jinhua 321004, Peoples R China
5.Univ New S Wales, Sch Math, Sydney, NSW 2052, Australia
Recommended Citation
GB/T 7714
Tang, XY,Qian, XM,Lin, J,et al. Conditional similarity reductions of the (2+1)-dimensional KdV equation via the extended Lie group approach[J]. JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN,2004,73(6):1464-1475.
APA Tang, XY,Qian, XM,Lin, J,&Lou, SY.(2004).Conditional similarity reductions of the (2+1)-dimensional KdV equation via the extended Lie group approach.JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN,73(6),1464-1475.
MLA Tang, XY,et al."Conditional similarity reductions of the (2+1)-dimensional KdV equation via the extended Lie group approach".JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN 73.6(2004):1464-1475.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tang, XY]'s Articles
[Qian, XM]'s Articles
[Lin, J]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tang, XY]'s Articles
[Qian, XM]'s Articles
[Lin, J]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tang, XY]'s Articles
[Qian, XM]'s Articles
[Lin, J]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.